Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pull-backs for projectors in finite groups

Author: Peter Förster
Journal: Proc. Amer. Math. Soc. 94 (1985), 19-22
MSC: Primary 20D10
MathSciNet review: 781047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit a pull-back construction for Schunck class projectors in finite groups and some of its consequences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10

Additional Information

PII: S 0002-9939(1985)0781047-4
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia